NWHSU logo Seminar Calendar SITE MAP
HELP
<< June 2016 >>
Mon Tue Wed Thu Fri Sat Sun
    1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30      

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

 

2

Practical Applications for Orthopedic Conditions Part 1

Dan Dock, DC, Indianapolis, IN

10 hours, Tue, 7:30 a.m. – 6 p.m.

$125. To register visit www.dandockdc.com

 

4-5

Healing Community Trauma with Acupuncturists Without Borders
15 PDA/Hours, Sat., 9 a.m. - 5:30 p.m., Sun., 9 a.m. - 5:30 p.m.
$329 - register by May 21, 2016
$349 - after May 21, 2016

To register visit www.acuwithoutborders.org or call 505-266-3878

Optimizing Musculoskeletal Health

Robert G. Silverman, DC, Atlanta, GA

12 hours, Sat., 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

$195. To register visit www.erchonia.com.

9

Patient History and Preliminary Exam (CT Delegation)

Steven Silverman, DC, Wausau, WI

5 hours, Thurs, 8 a.m. - 1 p.m.

$170

To register call Allied Health at 718-848-2526 ext. 127

10-12

Neurofunctional Development and Chronic Health Disorders

Monika Buerger, DC, Idaho Falls, ID

18 hours, Fri, 9am-6pm, Sat, 9am-6pm, Sun, 8am-10am

$499 DC, $399 Students

To register call 208-346-7763 or www.intersect4kids.com

11-12

Chiropractic Pediatric Certification #10 of 14: Pediatric Alphabet Soup: ASD, ADHD, LD, PDD, SPD. . .What They Mean and How to Care for Them.

Drew Rubin, DC

12 hours, Sat., 9 a.m. – 6 p.m., Sun. 8 a.m. – Noon

$259 DC/ICPA member, $309 DC/Non-member, $149 First Year Graduate, $119 T5+ student

Graston Technique Module 1

Brad Finer, DC

12 hours, Sat., 8:30 a.m. – 5 p.m., Sun., 8 a.m. – 1 p.m.

$650. To register visit www.grastontechnique.com

New! 200-hour Classical Clinical Acupuncture #4 of 14: Energetic Diagnosis

Bonnie Walker, DC, Dipl.Ac, LAc, Greensboro, NC

14 hours, Sat. 11 a.m. – 6 p.m., Sun, 8 a.m. – 3 p.m.

$400. To register visit www.wellspringseminars.com or call 828-265-0001

Building a Successful Sports Practice Using Biomechanics and Imaging

Timothy Meggs, DC and Terry Yochum, DC, DACBR, Rochester, NY

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

To register visit www.erchonia.com

Optimizing Musculoskeletal Health

Robert G. Silverman, DC, Boise, ID

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

Free - $150 for CE hours. To register visit www.erchonia.com

Take Aim at Chronic Pain: Conquering America's Health Epidemics

Jerome Rerucha, DC, Albuquerque, NM

12 hours, Sat., 8 a.m. - 5:30 p.m., Sun., 8 a.m. - 12:15 p.m.

$75. To register visit www.erchonia.com

13

Sports Massage

Joanie Holst, NCTMB

7.5 hours, Sun., 8 a.m. - 4:30 p.m.

$195.95

18

New!
Recharge! One Day Meditation Retreat for Healers

Jacqueline Gran, Spring Forest Qigong Master Teacher and Healer

8 hours, Sat., 9 am – 5pm

$99

18-19

Healthy Aging

Dan Murphy, DC, Davenport, IA

12 hours, Sat., 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

$175 + $75 for CE hours. To register visit www.erchonia.com

Neurovascular Dynamics Advanced Course

N. Rowan Richards, DC, Altadena, CA

16 hours, Sat., 9 a.m. – 5 p.m., Sun., 9 a.m. – 5 p.m.

$750 full program (session #1 was May 21-22, 2016)

To register call Dr. Richards at 626-303-3162

Practice Procedures Workshop

Michael Perusich, DC, Chicago, IL

6 hours, Sat. 8 a.m. – 5 p.m.m

$149. To register visit www.katsconsultants.com or call 918-286-7141

23-26

Frequency Specific Microcurrent Seminar

Carolyn McMakin, MA, DC, Jacksonville, FL

Thurs, 7 p.m.-9 p.m. (Introduction - No CEs),
24 hours, Fri, 8:30 a.m. – 6 p.m., Sat., 8:30 a.m. – 6 p.m., Sun, 8:30 a.m. – 6 p.m.

$1195. To register visit www.frequencyspecific.com/seminars.php

25-26

Chiropractic Neurology Diplomate #10 of 20: Functional Aspects of Neurological Disease

Fred Clary, DC

17 hours (includes 1 X-ray, 1 professional boundaries),

Sat., 8 a.m. – 8 p.m., Sun., 8 a.m. – 2 p.m., $350

Practice Procedures Workshop

Michael Perusich, DC, Minneapolis, MN

6 hours, Sat. 8 a.m. – 5 p.m.

$149. To register visit www.katsconsultants.com or call 918-286-7141

Fundamentals of Hospital Based Massage

Hallie Barnhill, BSN, RN, CRRN, BCTMB

*You must register at least one week prior to allow time to complete the pre-requisite three (3) hours of online course work.  Upon registration the materials will be emailed to you.

16 classroom hours

3 online hours

7 optional clinical rotation

$393 for classroom+online (19 hours), $587.85 includes clinical rotation (26 hours)

 

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.